# SDR ASAA2022062138754

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,443 hours, 10,298 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ON DURING FLIGHT CHECKLIST COMPLETED. LEFT FORWARD WINDOW HEAT TURNED OFF. GROUNDED - YES. C/W BITE CHECK IAW B737-900 FIM 30-41-11. OPS CHECK GOOD OVERHEAT LIGHT IS EXTINGUISHED.
